# SDR ASAA2017111822610

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,632 hours, 3,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AND EXTINGUISHED AFTER RESET.  ACFT GROUNDED.  PERFORMED ACAU BITE CHECK IAW AMM 21-51-00. SRADA INLET & EXIT FAULT, #2 CONTROLLER RESET. AND REPERFORMED BITE ALL PASSED.  NO HISTORY 30 DAYS.
